# SDR IXXA20230506001

- Difficulty date: January 23, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 65,837 hours, 25,721 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N504Y54
- Condition: Corroded
- Location: Zone 400
- Part time: 65,837 hours, 25,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 NACELLE STRUT - INBOARD PRESSURE RELIEF DOORS INTERNAL STRUCTURE, FOUND CORROSION. REFERENCE XTREME AVIATION NON - ROUTINE 432. WORK ORDER # 009657.
